How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask David Janssen Your Own Question
David Janssen
David Janssen,
Category: Dog Veterinary
Satisfied Customers: 4124
Experience:  Veterinarian, owner at West Side Veterinary Clinic
Type Your Dog Veterinary Question Here...
David Janssen is online now
A new question is answered every 9 seconds

My dog ate triple antibiotic Ointment, what we can do until

Resolved Question:

My dog ate triple antibiotic Ointment, what we can do until we find a vet that is open?
Submitted: 5 years ago.
Category: Dog Veterinary
Expert:  David Janssen replied 5 years ago.
Hello, and thanks for writing in.

It will likely not cause a problem, since dogs usually need to ingest a large amount to cause problems. If problems do arise, it's usually stomach upset (vomiting, diarrhea). If the actual container was eaten, it has the potential to cause stomach upset, or may get stuck in the intestines. So, if you see vomiting, diarrhea, lack of appetite, or lethargy, I would recommend having them examined and treated. Otherwise, they will likely be fine.

I hope this helps.
Dr. Dave
David Janssen and other Dog Veterinary Specialists are ready to help you